# SDR NWAA 091275521

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 72,261 hours, 30,118 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part serial: 00336
- Condition: Smoke
- Location: Galley
- Part time: 1,547 hours, 1,547 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN CRUISE FROM PDX TO MSP, THE OVEN BEGAN TO SMOKE WHEN IT WAS TURNED ON.  THE FLIGHT ATTENDANT TURNED THE OVEN OFF AND PULLED THE ASSOCIATED CIRCUIT BREAKER.  THE FLIGHT CONTINUED ON AND LANDED UNEVENTFULLY IN MSP.  MAINTENANCE REPLACED THE OVEN AND THE SYSTEM OPERATED NORMALLY AFTER IT WAS REPLACED.
